# SDR ASAA2021092536122

- Difficulty date: September 25, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 49,962 hours, 14,910 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Computer
- Part number: 8221604101
- Part serial: 16YTD6
- Condition: Faulty
- Location: Ee Rack, E1
- Part time: 50,024 hours, 14,929 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER LANDING AND REMAINED ILLUMINATED FOR A FEW MINUTES - LIGHT EXTINGUISHED. GROUNDED - YES. CONFIRMED FCC-B INTERFACE FAULTS. REMOVED AND REPLACED FCC-B REF B737-800 AMM 22-11-33. OP CHECK GOOD. NO PSEU FAULTS. HGS SHOWS #2 RAD ALT WITHIN TOLERANCE. ETOPS GROUND VERIFICATION SUCCESSFUL.
